# SDR DALA2019120607102

- Difficulty date: November 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,210 hours, 23,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER CREW DOOR 841 RIGGING POINTS 4,5 AND 6 IN PASSENGER CABIN (3 EA). PERFORMED ADJUSTMENT IN PASENGER CREW DOOR 841 RIGGIN POINT 4,5 AND 6 ASPER A320 FAM AMM 52-11-21-400-001-A STEP 4C ITEMS (17) (A)(B)(F) THRU (K) TO RIGGING POINT 4; STEP 4C ITEMS (16)(A) THRU (G) TO RIGGING POINT 5 AND STEP 4M ITEMS (7) THRU (9) TO RIGGING POINT 6.
